# SDR USAA920080230

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6529818
- Condition: Cracked
- Location: Bs 335 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED SUPPORT ANGLE, BS 335.5, S17L - S18L.  REPLACED SUPPORT ANGLE, BS 335.5, S17L - S18L IAW B737 SRM 51-40-02.
